Table of Contents
International Journal of Combinatorics
Volume 2015, Article ID 638767, 4 pages
http://dx.doi.org/10.1155/2015/638767
Research Article

On 3-Regular Bipancyclic Subgraphs of Hypercubes

Department of Mathematics, University of Pune, Pune 411 007, India

Received 31 July 2014; Accepted 15 April 2015

Academic Editor: Chris A. Rodger

Copyright © 2015 Y. M. Borse and S. R. Shaikh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Y. M. Borse and S. R. Shaikh, “On 3-Regular Bipancyclic Subgraphs of Hypercubes,” International Journal of Combinatorics, vol. 2015, Article ID 638767, 4 pages, 2015. https://doi.org/10.1155/2015/638767.